It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Obesity Message Board

  • diet pills and stroke symptoms

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-16-2004, 12:53 PM   #1
    angelface25
    Senior Member
     
    angelface25's Avatar
     
    Join Date: Dec 2003
    Posts: 109
    angelface25 HB User
    diet pills and stroke symptoms

    This past weekend a friend of mine ended up in the hospital because she took two diet pills. a little while later she had tightness in chest, became numb from her left foot up to her head. so...her whole left side was numb! The docs gave her an iv but her vein collasped because of the no circulation in her left arm due to the numbness. She started talkin funny. but it's turns out that she had an allergic reaction to the pills....A normal allergic reaction is rash, hives, abnormal breathing etc..not all the symptoms of a stroke! I'm a little concerned about her, has anyone had an allergic like THIS from taking diet pills???

     
    Sponsors Lightbulb
       
    Old 02-21-2004, 12:35 PM   #2
    davitude
    Senior Member
    (male)
     
    davitude's Avatar
     
    Join Date: Feb 2004
    Posts: 122
    davitude HB User
    Re: diet pills and stroke symptoms

    Your friend's allergic reaction was severe, but not new. If the docs are saying that she'll be alright I'm sure she will be.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Mini stroke with NO symptoms? graces23 Stroke 0 10-27-2009 02:53 AM
    Secondary Stroke kfunk Stroke 0 04-09-2008 05:42 PM
    Mixing Blood pressure med w/ diet pills Valo99 High & Low Blood Pressure 3 08-30-2006 06:09 AM
    Migraine Aura - so similar to stroke it's scary stevie_23 Headaches & Migraines 6 06-30-2006 07:34 AM
    can some stroke symptoms show up and not others? victorfrost Stroke 3 12-07-2005 04:52 AM
    Diet Pills and Prescription Drugs Bjork Weight Loss 3 01-06-2005 02:17 PM
    diet pills and now chest pain. Learn from my mistake. LindaG Diet & Nutrition 5 07-11-2003 01:23 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:36 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!